# SDR DALA2018050803208

- Difficulty date: May 7, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NOSE SECTION RT TUNNEL STRINGER 23R IS BURNT AND DEFORMED AT BETWEEN STA 324 AND 345. MECHANICALLY MEASURED DENT ON STR 23R BETWEEN STA 324-345.5. REMOVED DAMAGE SECTION, FABRICATED, DRILLED, LOCATED AND INSTALLED ALL REPAIR PARTS PER SRM 53-00-03 REPAIR 1 FIG 201 AT STR 23R STA 324-TO 345.5 THIS IS A CATEGORY "A" REPAIR FOR STR IN ZONE 1.
